A 47-year-old female asked:
Disclaimer

my father is 72yrs, he has creatinine 1.9 in the last two years, monitored every month, and suddenly creatininee went up to 4.0, can it be due to very stong diuretics for hypertension, is it aki, what's the reason?

1 doctor answer
Dr. Hunter Handsfield
52 years experience Infectious Disease
Duplicate question: See previous reply. His medications could indeed be the cause, but not necessarily.
Answered on Sep 22, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 72-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Probable AKI: That much creatinine rise in only a month does indicate acute kidney injury (AKI). Definitely this is not normal and could be very serious. He'll have ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Joel Gorfinkel
55 years experience Cardiac Electrophysiology
ARBs can be used: Safely in patients with renal disease, as they have many beneficial effects even tho they may increase the Creat a bit more. With creatine of 1.7 ur d ... Read More
1
1 thank
A 72-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. It would be prudent to cons ... Read More
1
1 thank
A 29-year-old male asked:
Dr. George Mathew
57 years experience Cardiology
High risk: For CAD and chronic renal disease!
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month